# SDR 98ZZZX217

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101RA
- Make and model: Emb EMB-110P1
- Aircraft serial: 100220
- System (JASC): 2612 · Fire Detection
- Part: Wire Terminal
- Part number: 13873
- Condition: Broken
- Location: Lt Eng Outboard
- Part time: 16,908 hours
- Component: 1107822117
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ON SHORT FINAL, LEFT FIRE WARNING ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND BROKEN WIRE AT TERMINAL END AT OUTBOARD FORWARD THERMOCOUPLE.  REPLACED TERMINAL END SYSTEM.  OPS CHECKED OK.
